MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 582524032
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfr report #: 3003775186-2023-02475.Updated fields: b4 & f7.Csi id: (b)(4).
 
Event or Problem Description
During treatment of an 80%-90% mixed calcified plaque/lesion which was approximately 2.0 mm- 2.5 mm in length, in the distal posterior tibial artery, the jade balloon separated from the catheter on exiting the sheath during the procedure.The balloon was initially inflated at lesion site.There was difficulty to remove the orbital atherectomy device (oad) after balloon deflation.However, the balloon was pulled and eventually removed.After physical inspection and results from angiography showed a part of balloon at the site of inflation and this part of the balloon was left in the leg.
 
Additional Manufacturer Narrative
Csi id: (b)(4).

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no, 1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key19829743
Report Number3004742232-2024-00273
Device Sequence Number8159507
Product Code LIT
UDI-Device Identifier06934955901621
UDI-Public(01)06934955901621(11)230714(17)250714(10)5833202307
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
Report Date (Section F) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model Number582524032
Device Catalogue Number7-10076-24
Device Lot Number5833202307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/21/2023
Event Location Hospital
Date Report to Manufacturer07/25/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/25/2024